Top
10
Doctor insights on: Botox Dosage

Share
1

1
Last dose was200 units for cervicaldystonia, haven't really seen any relief could it b botox is not affective for me , or the rightmuscles wrntfound?

Last dose was200 units for cervicaldystonia, haven't really seen any relief could it b botox is not affective for me , or the  rightmuscles  wrntfound?

Do your homework: Cervical dystonia can improve with botox, and certainly should have some affect with 200 units. Make sure the doctor who is doing can give you documented proof of his/her success with this treatment. I am very good at relieving headaches with botox, but i refer cases like yours to a neurologist who has more experience than i with this particular procedure. ...Read more

Dr. Jeffrey Pollard
908 doctors shared insights

Botulinum Toxin (Botox) Injection (Definition)

Botox is a medicine that causes muscles to relax. It is commonly used to improve the appearance of deep facial lines or wrinkles between the eyebrows. It is also used to relieve migraine, and in certain conditions that involve muscle spasm. ...Read more


2

2
I took botox for migraine 2 times in 6 months but the second dose i lost half of my hair all of sudden Is it because the botox should i stop it ?

I took botox for migraine 2 times in 6 months but the second dose i lost half of my hair all of sudden 
Is it because the botox should i stop it ?

No: uncertain why you're having hair loss. It would not be related to the Botox. I would've had your physician have you see a dermatologist who might be able to clarify the reason for the hair loss. ...Read more

3

3
Is 300 units of botox a huge dose and did it cause long term swallowing paralysis since it's been 8 months and I'm still having problems?

Is 300 units of botox a huge dose and did it cause long term swallowing paralysis since it's been 8 months and I'm still having problems?

Depends on location: 300 units of Botox (3 bottles) seems like a large dose. However, it would depend on what was being treated, and where. It isn't unusual to inject 100-150 units in the underarm area to help with sweating. Injected Botox in the face for wrinkles can range from 20-30 units per area. The effect of Botox is longer lasting for larger doses. ...Read more

4

4
I have dysphonia treated wit botox every 3/4mts until nw.Botox only lasted 7 weeks /voice aphonic nw.Will i need a higher dose?Is it gtn worse?

I have dysphonia treated  wit botox every 3/4mts  until nw.Botox  only lasted  7 weeks   /voice  aphonic nw.Will i need a higher dose?Is it gtn  worse?

Possible: On occasion variation in response can be due to tolerance requiring higher doses but there are many other possible causes such as preparation techniques, inadequate refrigeration, diffusion variation, etc. It may be best to first try the same dose and then go from there. There are other manufacturers of botulinum toxin as well including Dysport and xeomin (incobotulinumtoxin a). ...Read more

See 1 more doctor answer
5

5
I got botox to treat my gastroparesis my doc said my pylorus did not look abnormal like it dose with gastroparesis patients what does that mean?

I got botox to treat my gastroparesis my doc said my pylorus did not look abnormal like it dose with gastroparesis patients what does that mean?

Difficult to tell: The best person to ask would be the endoscopist. They saw the duodenum and perhaps obtained a biopsy and you should go back and discuss this at length and get their recommendations. ...Read more

6

6
Please i need dermatologist I took botox for migraine 3 times in 6 months after last dose I lost half of my hair all of sudden Should i stop taking it?

Please i need dermatologist
I took botox for migraine 3 times in 6 months
after last dose I lost half of my hair all of sudden
Should i stop taking it?

Ans: Yes stop. Try mor conventional treatments for migraines. The hair loss could be from stress but as you describe it sounds like a direct result of the treatments. Stop the treatments abscess if hair returns ...Read more

7

7
If you're on botox for migraines would you still need topamax (topiramate) & sumatriptan too & if the dose is higher than cosmetic use then would it freeze ur face?

If you're on botox for migraines would you still need topamax (topiramate) & sumatriptan too & if the dose is higher than cosmetic use then would it freeze ur face?

See your neurologist: Botox for chronic migraines can relieve migraine headache symptoms for up to three months. Topiramate is taken daily and used for migraine prophylaxis, while sumatriptan is taken as needed for acute attacks. Discuss your response to botox with your neurologist for detailed recommendations. http://www.nlm.nih.gov/medlineplus/migraine.html ...Read more

9

9
Doc has put me on tapering dose of 60mg prednisolone for chronic migraine not resp. to drugs and partial resp. to Botox. He says that non resp. to prednisolone means my migaine is psychiatric. True ?

Doc has put me on tapering dose of 60mg prednisolone for chronic migraine not resp. to drugs and partial resp. to Botox. He says that non resp. to prednisolone means my migaine is psychiatric. True ?

Migraine treatment: There are many good medications for migraine treatment. Migraine is a serious and complex neurologic disorder. Today effective management of migraine involves three specific strategies: 1) patient education 2) non-pharmacological management (diet, sleep hygiene, acupuncture) and 3) pharmacological (triptans, topamax, (topiramate) etc) management. Rec.:see orofacial pain or headache specialist. Hope it helps. ...Read more

See 2 more doctor answers
10

10
Doc has put me on tapering dose of 60mg prednisolone for chronic migraine not resp. to drugs and partial resp. to Botox. He says that non resp. to prednisolone means my migaine is psychiatric. True ?

Doc has put me on tapering dose of 60mg prednisolone for chronic migraine not resp. to drugs and partial resp. to Botox. He says that non resp. to prednisolone means my migaine is psychiatric. True ?

Not true exactly: Prednisolone is not a common migraine treatment protocol. Often times there's also a underlying dietary, or food allergy source to migraine that can be exacerbating or causing continuous, chronic issues, along with stress. So it would be good to have a food allergy panel done with complement testing to rule out this possibility. Then look at other possible triggers. You don't want to be on chronic steroid treatment. ...Read more

See 1 more doctor answer